# SDR FDEA201209283506

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA LT SIDE FRAME 13A TO 15, NR 3 BEAM BELOW FLOOR STRUCTURE 40" INBD OF  CENTERLINE HAS CORROSION.  R & R FLOOR SUPPORT AT Y953, FR 11 L TO FR 15A L IAW FSRM  51-72-10, PARA 6.
